| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 113-116


Cristiano Baldoin, Dario Friso
      Assessment of the contribute of spray thickeners to the agro-chemical drift reduction using a mathematical model and a wind tunnel
      Applied Mathematical Sciences, Vol. 9, 2015, no. 113, 5603-5614
      http://dx.doi.org/10.12988/ams.2015.57486

Dario Friso
      The check problem of food thermal processes: a mathematical solution
      Applied Mathematical Sciences, Vol. 9, 2015, no. 113, 5615-5628
      http://dx.doi.org/10.12988/ams.2015.57487

A. V. Kryanev, R. B. Balashov, D. E. Sliva
      Enriched uranium market portfolio optimization in fuzzy environment
      Applied Mathematical Sciences, Vol. 9, 2015, no. 113, 5629-5636
      http://dx.doi.org/10.12988/ams.2015.57470

Georgi Hristov Georgiev, Radostina Petrova Encheva, Cvetelina Lachezarova Dinkova
      Geometry of cylindrical curves over plane curves
      Applied Mathematical Sciences, Vol. 9, 2015, no. 113, 5637-5649
      http://dx.doi.org/10.12988/ams.2015.56456

Bernadette D. Domoloan, Sergio R. Canoy, Jr.
      2-Domination and restrained 2-domination in graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 114, 5651-5659
      http://dx.doi.org/10.12988/ams.2015.54332

P.G. Surkov
      On a problem of forecasting for one linear autonomous delayed system
      Applied Mathematical Sciences, Vol. 9, 2015, no. 114, 5661-5668
      http://dx.doi.org/10.12988/ams.2015.57477

Joel G. Adanza, Michael P. Baldado Jr.
      Signed qRoman k-domination number of the join and corona of graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 114, 5669-5679
      http://dx.doi.org/10.12988/ams.2015.57484

M. Blizorukova
      On reconstruction of inputs in a system with time delay
      Applied Mathematical Sciences, Vol. 9, 2015, no. 114, 5681-5686
      http://dx.doi.org/10.12988/ams.2015.57466

Roberto B. Corcino, Cristina B. Corcino, Cyril A. Flores
      An explicit formula for generalized arithmetic-geometric sum
      Applied Mathematical Sciences, Vol. 9, 2015, no. 114, 5687-5696
      http://dx.doi.org/10.12988/ams.2015.57481

I.B. Badriev, V.V. Banderov, V.L. Gnedenkova, N.V. Kalacheva, A.I. Korablev, R.R. Tagirov
      On the finite dimensional approximations of some mixed variational inequalities
      Applied Mathematical Sciences, Vol. 9, 2015, no. 114, 5697-5705
      http://dx.doi.org/10.12988/ams.2015.57480

Joselito A. Uy, Vinessa P. Abregana
      Revisiting the vertex cover of graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 115, 5707-5714
      http://dx.doi.org/10.12988/ams.2015.56455

T. Kliestik, M. Misankova, V. Bartosova
      Application of multi criteria goal programming approach for management of the company
      Applied Mathematical Sciences, Vol. 9, 2015, no. 115, 5715-5727
      http://dx.doi.org/10.12988/ams.2015.57488

Jong-Sook Bae, Seong-Hoon Cho
      Fixed point theorems for generalized probabilistic G-contractions in Menger PM-spaces
      Applied Mathematical Sciences, Vol. 9, 2015, no. 115, 5729-5748
      http://dx.doi.org/10.12988/ams.2015.57494

Teffany V. Daniel, Sergio R. Canoy, Jr.
      Clique domination in a graph
      Applied Mathematical Sciences, Vol. 9, 2015, no. 116, 5749-5755
      http://dx.doi.org/10.12988/ams.2015.54300

Mohamed A. H. Milad, Rose Irnawaty Ibrahim, Samiappan Marappan
      A comparison among two composite models (without regression processing) and (with regression processing), applied on Malaysian imports
      Applied Mathematical Sciences, Vol. 9, 2015, no. 116, 5757-5767
      http://dx.doi.org/10.12988/ams.2015.58528

Jakub Tuma, Petr Hanzlik
      Automated model transformation method from BORM to BPMN
      Applied Mathematical Sciences, Vol. 9, 2015, no. 116, 5769-5777
      http://dx.doi.org/10.12988/ams.2015.54291

Dmitry V. Dolgy, Taekyun Kim, Jin-Woo Park, Jong-Jin Seo
      On degenerate q-Euler polynomials
      Applied Mathematical Sciences, Vol. 9, 2015, no. 116, 5779-5786
      http://dx.doi.org/10.12988/ams.2015.57508

El Houssine El Mazoudi, Younes Adnani, Jamila El Alami, Noureddine El Alami
      A fishing strategy for the stabilization of a continuous harvested fish population stage structured model
      Applied Mathematical Sciences, Vol. 9, 2015, no. 116, 5787-5800
      http://dx.doi.org/10.12988/ams.2015.57500


Journals | Books | Author guidelines